Skip to main content
Log in

Periods of modular forms and Jacobi theta functions

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Cohen, H.: Sums involving the values at negative integers ofL-functions of quadratic characters. Math. Ann.217, 271–285 (1975)

    Article  MathSciNet  MATH  Google Scholar 

  2. Eichler, M., Zagier, D.: The Theory of Jacobi Forms. Progr. Math. Vol. 55, Boston Basel Stuttgart: Birkhäuser 1985

    MATH  Google Scholar 

  3. Kohnen, W., Zagier, D.: Modular forms with rational periods. In: Rankin, R.A. (ed.) Modular Forms, pp. 197–249. Chichester: Ellis Horwood 1984

    Google Scholar 

  4. Lang, S.: Introduction to Modular Forms. Berlin Heidelberg New York: Springer 1976

    MATH  Google Scholar 

  5. Mumford, D.: Tata Lectures on Theta I. Prog. Math. Vol. 28, Boston Basel Stuttgart: Birkhäuser 1983

    MATH  Google Scholar 

  6. Zagier, D.: Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields. In (eds) Serre, J-P., Zagier, D. Modular Forms of One Variable VI. (Lecture Notes Math. Vol. 627, pp. 105–169) Berlin Heidelberg New York: Springer 1977

    Chapter  Google Scholar 

  7. Zagier, D.: The Rankin-Selberg method for automorphic functions which are not of rapid decay. J. Fac. Sci. Tokyo28, 415–438 (1982)

    MathSciNet  MATH  Google Scholar 

  8. Zagier, D.: Hecke operators and periods of modular forms. israel Mathematical Conference Proceedings3, 321–336 (1990)

    MathSciNet  MATH  Google Scholar 

  9. Rankin, R.: The scalar product of modular forms. Proc. London Math. Soc.2, 198–217 (1982)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Oblatum 20-III-1990 & 23-VII-1990

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zagier, D. Periods of modular forms and Jacobi theta functions. Invent. math. 104, 449–465 (1991).

Download citation

  • Published:

  • Issue Date:

  • DOI: